# SDR 07FDEA01104

- Difficulty date: March 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: A53611511204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE NOSE SECTION, CORROSION ON FWD PAX DOOR FRAME AREA C14 UPPER CORNER LT, GUSSET A536-11511-204.  REPAIR PERFORMED BY REPLACEMENT OF GUSSET AND REWORK IAW EA 6-5312-106395 AND RAS/AS/010/2007 ISS.B.
